# SDR CA001024004

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW ABORTED TAKEOFF DUE TO A STALL FAIL CAUTION MESSAGE. AFTER REDUCING THE SPEED WHEN ABORTING THE TAKEOFF, THE STALL FAIL MESSAGE CLEARED ITSELF. BREAKERS RESETTED AND AIRCRAFT RETURNED TO SERVICE (EICAS 2000 INCORPORATED ON THIS A/C).
